Asymptotic properties of kernel estimators of the Radon-Nikodym derivative with applications to discriminant analysis

Gijbels, Irene, Gijbels, Irène, Mielniczuk, Jan . Statistica Sinica 1995. 5 :261-278

Locate this article in:

Bibtex

@article{CIS-129206,
  Author = {Gijbels, Irene and Gijbels, Irène and Mielniczuk, Jan},
  Title = {Asymptotic properties of kernel estimators of the Radon-Nikodym derivative with applications to discriminant analysis},
  Journal = {Statistica Sinica},
  Volume = {5},
  Year = {1995},
  Pages = {261--278},
  Keywords = {Bayes rule, Gini index}
}

Similar articles